Some quasilinear hyperbolic equations and Yosida approximations
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 505-516
Jong Yeoul Park, Il Hyo Jung, and Yong Han Kang
Pusan National University, Pusan National University, Pusan National University
Abstract : We show the existence and uniqueness of solutions for the Cauchy problem for nonlinear evolution equations with the strong damping: $$ u''(t) - M(|\nabla u(t)|^2) \triangle u(t) - \delta \triangle u'(t) = f(t). $$ As an application, a Kirchhoff model with viscosity is given.
Keywords : Kirchhoff model, Yosida approximations, quasilinear hyperbolic equations
MSC numbers : 35A05, 35L70
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd